MathSciNet Relay Station
MathSciNet bibliographic data
MR933309 35K10 (35B05)
Hile, G. N.; Yeh, R. Z. Exceptional boundary sets for solutions of parabolic partial differential inequalities. Trans. Amer. Math. Soc. 306 (1988), no. 2, 607–621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement